# SDR SIMA991104

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab SF340A
- Aircraft serial: 312
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3237 - EMERGENCY OVERHEAD LIGHT AT SEAT 14A DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB SEAT 14A.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
